# SDR MWEA00774

- Difficulty date: September 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Part serial: 842
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 306 - MKE - AT ROTATION, STALL WARNING ILLUMINATED, STICK SHAKER CAME ON, GLARESHIELD LIGHTS ILLUMINATED.  WENT OFF AT TOUCHDOWN, CONFIGURATION CHANGE MADE NO DIFFERENCE.  REMOVED AND REPLACED NR 1 AND NR 2 STALL WARNING COMPUTERS, S/N''S 842 AND 1410A.  (M)
